# SDR CA070607012

- Difficulty date: May 17, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2730 · Elevator Control System
- Part: Disconnect Unit
- Part number: 4527301000U1
- Condition: Worn
- Location: Elevator
- Part time: 2,400 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN AIRCRAFT WAS DOWN FOR A 2400 HR INSPECTION, IT WAS DISCOVERED THAT THERE WAS PLAY BETWEEN THE LT AND RT ELEVATOR (INSPECTION IRN D2730007).  AN ELEVATOR FREE-PLAY CHECK WAS C/W AND ELEVATORS WERE FOUND TO BE OUT OF LIMITS.  ELEVATOR CONTROL SYSTEM T/S AND FREE PLAY FOUND IN THE AFT ELEVATOR DISCONNECT.  PART REPLACED, FREE-PLAY RE-CHECKED AND FOUND TO BE WITHIN LIMITS. (TC NR 20070607012)
